A student has stumped me but not with something cool or exciting. He has changed a custom feature and I can’t figure out how he did it. It also brings up another thought about a better way to fix this kind of problem because I am sure to have many more like it. Here goes.
The student has changed the language of his inventor 2013 browser to show another language. I think it is dingbats or something similar. This change is only affecting the browser and the “Applications Options” dialogue box. (this also means I can't read the text in the options box) I am sure there are other areas but strangely all the ribbons are still in English. Thoughts?
I started to look at just copying the INI file from a working computer to overwrite his ini file but can't find it. Or, is that a bad idea and there is a better way? In the first paragraph I mentioned a better way to fix this kind of problem. With our last version (V 14 ??) AutoCAD I would just replace the default drawing first and if that didn't work I would replace the INI.
So any suggestions on how he did this and a good method to overwrite setup files that might fix similar problems?
BTW, I have had his profile deleted but it didn't change anything and he can log into another computer and the files are fine. So it is a setup feature of the one computer.
Solved! Go to Solution.
See where the font is in my picture below? Change that to something else. Even if you can't read what the font name says, chances are very good that no matter what you change it to will at least be in a readable language. Once you can read it, change it back to Arial or whatever font you like. Note the position of the Apply button in the menu - that's the button you'll want to click.
You shouldn't need to change the .INI files or anything ...
LT. Rusty your awesome. I just told the student that did this that he owes you a beer. Unfortunatly, he is only 15 so you might have to wait a few years.
Log into access your profile, ask and answer questions, share ideas and more. Haven't signed up yet? Register